Translator Disclaimer
June 2020 Geometric Aspects of Lucas Sequences, I
Noriyuki SUWA
Tokyo J. Math. 43(1): 75-136 (June 2020). DOI: 10.3836/tjm/1502179294

Abstract

We present a way of viewing Lucas sequences in the framework of group scheme theory. This enables us to treat the Lucas sequences from a geometric and functorial viewpoint, which was suggested by Laxton $\langle$On groups of linear recurrences, I$\rangle$ and by Aoki-Sakai $\langle$Mod $p$ equivalence classes of linear recurrence sequences of degree 2$\rangle$.

Citation

Download Citation

Noriyuki SUWA. "Geometric Aspects of Lucas Sequences, I." Tokyo J. Math. 43 (1) 75 - 136, June 2020. https://doi.org/10.3836/tjm/1502179294

Information

Published: June 2020
First available in Project Euclid: 8 March 2019

zbMATH: 07227182
MathSciNet: MR4121790
Digital Object Identifier: 10.3836/tjm/1502179294

Subjects:
Primary: 11B27

Rights: Copyright © 2020 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
62 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • June 2020
Back to Top